MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. CITADEL BED FRAME; BED, AC-POWERED ADJUSTABLE HOSPITAL

ARJOHUNTLEIGH POLSKA SP. Z O.O. CITADEL BED FRAME; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number CX811A3F3AMAB0
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
The bed was found to be moving unintentionally at arjo service center.There was no patient involvement.No injury was claimed.The bed was rented by a customer and was replaced due to an error code that could not be cleared.There was no allegation that the bed moved unintentionally in any direction.The device was evaluated and an e300 error code was found, indicating that the button remained in the activated position for more than 90 seconds.The engineer repaired the device by replacing both head safety sides and the actuator responsible for the up/down movement.After the repair, the bed operated correctly.
 
Additional Manufacturer Narrative
The investigation revealed that the hi-lo actuator malfunctioned, likely causing a short circuit that triggered the error and uncommanded bed movement.Although the actuator was identified as the probable source of the issue, the exact root cause could not be confirmed because the faulty part was scrapped, making further supplier analysis impossible.The instructions for use for citadel bed (830.213-en) includes the following information: "check operation of side rails weekly" and to "carry out a full test of all electrical bed positioning functions (backrest, height, tilt, etc.) - weekly".Arjo device failed to meet its specification since the bed moved unintentionally.The device was not used for a patient treatment at the time of the event.The complaint was assessed as reportable due to the allegation that the bed moved on its own.

Brand Name
CITADEL BED FRAME
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
Manufacturer (Section G)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL   PL-62052
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key23754353
Report Number3007420694-2025-00307
Device Sequence Number5904300
Product Code FNL
UDI-Device Identifier05055982755764
UDI-Public(01)05055982755764(11)240617
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberCX811A3F3AMAB0
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2025
Initial Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/17/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown